# SDR AU001295

- Difficulty date: August 23, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 612ECU1
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 11,853 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE THRUST AND N2 FLUCTUATING. TGT WARNING ILLUMINATED.
